# SDR SIMA20120611007

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 25,762 hours, 21,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FOUND  BATTERY PACKS DISCHARGED.  SOME EMERGENCY LIGHTS WOULD NOT EXTINGUISH.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY PACKS IAW AMM 33-50-04.    OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
